# SDR C2XA95CL051

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18809
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 090
- Engine: Pwa PW121
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 3035681
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 3569 - EWR - ABORTED TAKEOFF, FUEL CLOG LIGHT NR 1 ENGINE CAME ON WHEN POWER LEVERS WERE ADVANCED.  MAINTENANCE REMOVED AND REPLACED FUEL FILTER IAW PWA MM 72-01-40.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (W)
